# SDR ASAA2013061095212

- Difficulty date: June 10, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fairing
- Part number: 65C3737610
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 LOWER MLG FAIRINGS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION AND CHECKED LIMITS,  FOUND FAIRING OUT OF LIMITS IAW SRM 53-60-71-1A-1, FIG 101.
